# SDR 00FDEA00898

- Difficulty date: December 22, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082761
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 459  CORROSION ON FLOORBEAM BS 560, RBL 10, RBL 14, RBL 15, WL 208.  **  S/D  **  R&R PER IAW FEDEX SRM 53-10-1, 53-10-8 FIG 3 AND FEDEX EA 7-5310-52495.
